Far Eastern Mathematical Journal

To content of the issue


On the Laurent property of the Somos-4 sequences


Bykovskii V.A.

2018, issue 1, Ñ. 18-22


Abstract
A new proof for the Laurent property of Somos-4 sequences in a stronger form is proposed in the paper.

Keywords:
Somos sequence, elliptic functions, addition theorems

Download the article (PDF-file)

References

[1] S. Fomin, A. Zelevinsky, “The Laurent phenomenon”, Adv. Appl. Math., 28, (2002), 119–144.
[2] A.N.W. Hone, C.S. Swart, “Integrality and the Laurent phenomenon for Somos 4 and Somos 5 sequences”, Mathematical Proceedigs of the Cambridge Philosophical Society, 145, (2008), 65–85.
[3] Weierstrass K., Mathematische Werke von Karl Weierstrass, Bd. 5, Berlin, 1915.
[4] V.A. Bykovskij, “Giperkvazimnogochleny i ih prilozhenija”, Funkc. analiz i ego prilozhenija, 50:3, (2016), 34–46.
[5] R. Rochberg, L. Rubel, “A Functional Equation”, Indiana Univ. Math. J., 41:2, (1992), 363–376.
[6] A.N.W. Hone, “Elliptic curves and quadratic recurrence sequences”, Bulletin of the London Mathematical Society, 37, 2005, 161–171.
[7] R. Shipsey, Elliptic Divisibility Sequences, PhD Thesis, Goldsmith’s University of London, 2000.
[8] C. Swart, Elliptic curves and related sequences, PhD Thesis, Royal Holloway and Bedford New College, University of London, 2003.

To content of the issue